Long term effects of Poppers
Nov 9, 2010
I have used poppers and have been a binge drinker for about 18 years. I did both on a recreational basis,never thinking twice about it. Just having fun. But this last year has been the worst year of my life. Two days after my 43 birthday, I started to feel really weird and knew something was really wrong with me. I started to feel like I was going to faint,extreme headaches, nausea,heart racing(tachycardia) over sick feeling. It has been almost a year, some symptoms have gone, others have become new. Now I am extremely fatigued where, I can hardly do anything without being exhausted. Did anyone else experience anything similiar to this? If I knew now,back then, I would have never had done them.
Response from Dr. Frascino
Certainly binge drinking and binge snorting of the little brown bottle can cause health problems; however, there are many other potential underlying conditions that could be the cause of your current symptoms. I would advise you see an internal medicine physician for a complete medical evaluation and physical examination. Stay away from the booze and poppers until you determine for certain what's going on, OK?
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.